# SDR AALA202502105989

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 35,431 hours, 15,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WHELL WELL, FORWARD BULKHEAD AT BS 663, LOWER VAPOR BARRIER HAS A CRACK THAT IS APPROXIMATELY 9 INCHES IN LENGTH OUTBOARD OF PACK EXHAUST DUCT. INSTALLED NEW FABRIC REPAIR PATCH ON THE FORWARD SIDE OF THE VAPOR BARRIER. PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
